# SDR C2XA11CL018

- Difficulty date: January 19, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 23,801 hours, 18,086 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Module
- Part number: 2014AB
- Part serial: 1131
- Condition: Erratic
- Location: Cabin Pressure
- Part time: 23,801 hours, 18,086 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLT 2864 THE CREW REPORTED DURING CRUISE (FL200) THE CABIN ALTITUDE WAS REACHING 8300FT.  MAINTENANCE INSPECTED AND REPLACED THE CABIN PRESSURE ACQUISITION UNIT.  OPERATIONAL CHECKS WERE GOOD.
